CR-warped product submanifolds of nearly kaehler manifolds

Articles > Article · 2008

Authors: Bayram ŞAHİN, Rifat Günes

BEITRAGE ZUR ALGEBRA UND GEOMETRIE-CONTRIBUTIONS TO ALGEBRA AND GEOMETRY, Journal Indexed in SCI Expanded, International, Scopus, 2008, vol 49, pp 383-397

Summary

In this paper, we study warped product CR-submanifolds of nearly Kaehler manifolds. We extend some results of B. Y. Chen [7] on warped product CR-submanifolds of Kaehler manifolds to warped product CR-submanifolds of nearly Kaehler manifolds. We also give an example for such submanifolds in six dimensional sphere. MSC 2000: 53C42, 53C40, 53C15. © 2008 Heldermann Verlag.

View details